| Model Number |
1778000 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation; therefore, the investigation is inconclusive for the foreign material as no objective evidence has been provided to confirm any alleged deficiency with the port.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that foreign material was allegedly found in the packaging of a model 1778000 implantable port.This information was received from a single source.The alleged malfunction did not involve a patient as there was no patient contact.The patient age, weight, and gender were not provided.